# SDR SWAA2023031502971

- Difficulty date: February 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 222AF AT PASSENGER CABIN 2023-119541<[01] TOOL USED CALIPER P/N: 500-197-30; S/N:B20189526; DUE DATE:20-DEC-23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18164925 DUE DATE: 22-JAN-24;[03] TOOL USED SCALE P/N:SPX621 S/N 8340225441 DUE DATE 20-JUL-23;[04] TOOL USED: HOT BONDER P/N: HCS9000B-AV S/N: 18164925 DUE DATE: 22-JAN-24.;[05] TOOL USED: SCALE P/N: SPX621 S/N: 8340225441 DUE DATE: 20-JUL-23.;[06] REPAIRED FLOOR PANEL 222AF AT PASSENGER CABIN IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 AND B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGNOFF BELOW.;[07] TASK COMPLETED.
